How fast can the new economy grow? A Bayesian analysis of the evolution of trend growth
Timothy Cogley (tim.cogley@nyu.edu)
Journal of Macroeconomics, 2005, vol. 27, issue 2, 179-207
Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (39)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0164-0704(05)00014-5
Full text for ScienceDirect subscribers only
Related works:
Working Paper: How Fast Can the New Economy Grow? A Bayesian Analysis of the Evolution of Trend Growth 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmacro:v:27:y:2005:i:2:p:179-207
Access Statistics for this article
Journal of Macroeconomics is currently edited by Douglas McMillin and Theodore Palivos
More articles in Journal of Macroeconomics from Elsevier
Bibliographic data for series maintained by Catherine Liu (repec@elsevier.com).